# SDR HALA9900046

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3234 · Landing Gear Selector
- Part: Spring
- Condition: Failed
- Location: Gear Handle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLT 11 - ON TAKEOFF ROLL LANDING GEAR UNSAFE LIGHT CAME ON.  ABORTED TAKEOFF.  REPLACED LANDING GEAR HANDLE LOCK LEVER SPRING.  (X)
